It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Toprol XL side effect - hair thinning??

Re: Toprol XL side effect - hair thinning??

[ Back to Messages ]

Message

Posted by Del on July 27, 2000 at 09:45:10:

In Reply to: Re: Toprol XL side effect - hair thinning?? posted by Ruth on June 04, 2000 at 17:06:24:

: : : My mother (71 years old) takes toprol XL for high blood pressure, and she swears this drug is thinning her hair. Has this been experienced by anyone else? Can't find reference to that particular side effect anywhere. Thank you for your help.

: : I couldn't believe it when I read this! I have not found anything to back my claim that my hair seems to have thinned since I've been on Toprol XL 50 mg daily. I told my doctor and he said that although he could not find it as a side effect, that "...any drug can do anything to anybody..." I thought I was losing my mind or that I had suddenly aged about 20 years. I'm only 37 years old...imagine how depressing THAT is! Tell your mom that I agree with her.\
: : Has anyone else experienced this?
: : Denise

: I have been on Toprol XL for about a year. My cardiologist referred me to a dermatologist because of thinning hair. The dermatologist diagnosed alopecia and found a list of meds that cause hair loss in one of her medical books. Toprol XL was listed. I changed meds but returned to Toprol XL. It worked best for me. I continue to take it and find it no longer causes hair loss. So in my case, this side effect seemed to lessen and eventually go away with coninued use of the drug..

I also have been taking toprol xl for about 4 years and have experienced hair loss now that was never a problem before. Will change medicine.
Del



Follow Ups




All times are GMT -7. The time now is 11:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!